# SDR IPXA2021112076182

- Difficulty date: November 20, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 33,156 hours, 19,885 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Tie Down
- Part number: 146N5440U2
- Part serial: NSN
- Condition: Corroded
- Location: Aft Cargo Rh Sid
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

INSPECTION TYPE:SEGAFT CARGO COMPARTMENT ON RH SIDE STA 1200-1380 TRANSITION PANEL HAVE 2 FITTINGS CORROTED..REMOVED AND REPLACED 2 EA FITTINGS IAW B-757 SRM 51-40-02-0G
